- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 681348, 19 pages
Strong Convergence Theorems for Zeros of Bounded Maximal Monotone Nonlinear Operators
1Mathematics Institute, African University of Science and Technology, Abuja, Nigeria
2Department of Mathematics, Gaston Berger University, Saint Louis, Senegal
Received 20 November 2011; Accepted 19 January 2012
Academic Editor: Khalida Inayat Noor
Copyright © 2012 C. E. Chidume and N. Djitté. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [5 citations]
The following is the list of published articles that have cited the current article.
- C.E. Chidume, and Y. Shehu, “Strong convergence theorem for approximation of solutions of equations of Hammerstein type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 14, pp. 5664–5671, 2012.
- C.E. Chidume, and Y. Shehu, “RETRACTED: Approximation of solutions of generalized equations of Hammerstein type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 15, pp. 5894–5904, 2012.
- Abdellatif Moudafi, “A connection between Chidume iteration and the contraction-proximal point algorithm,” Afrika Matematika, 2013.
- C. E. Chidume, N. Djitte, and M. Sene, “Iterative algorithm for zeros of multivalued accretive operators in certain Banach spaces,” Afrika Matematika, 2013.
- Yekini Shehu, “Strong convergence theorem for integral equations of Hammerstein type in Hilbert spaces,” Applied Mathematics and Computation, vol. 231, pp. 140–147, 2014.